# SDR AALA201606289003

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 94,995 hours, 30,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 3964801
- Part serial: 1299
- Condition: Defective
- Location: Ac Bay
- Part time: 133,786 hours, 53,444 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED:  FLIGHT CREW REPORTED A RT ENGINE BLEED OFF EICAS MESSAGE AND A RT ENGINE BLEED EICAS MESSAGE DURING TAKEOFF ROLL AND ABORTED THE TAKEOFF AT 60 KNOTS.  MAINTENANCE REPLACED FLOW CONTROL VALVE IAW AMM 21-51-01-201.  ALSO, REPLACED COMPRESSOR OUTLET OVERHEAT SWITCH AS A PRECAUTIONARY MEASURE.
